# SDR SWAA2023031303271

- Difficulty date: February 14, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - SIDEWALL SUPPORT HAS CORROSION AT LBL 21.5 BS 787+1; BS 787+2; BS 787+5 BS 787+6 BS 787+10; BS 787+14.BS 787+18.<[01] VERIFIED APPLICABILITY FOR IDENTIFICATION IAW SRM 53-60-53-0I-2 AND ALLOWABLE DAMAGE IAW SRM 53-00-53-1A-2;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] ALL STEPS COMPLETED  THIS FAULT WILL BE ACCOMPLISHED ON CARD #TTG8Q00HU6BV;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
